MAUDE Adverse Event Report: DEPUY MITEK LLC US MICROQA+W/#4OC(C1); SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US MICROQA+W/#4OC(C1); SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 212041
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: according to the information provided, it was reported that during an unknown procedure the microqa+w/#4oc(c1) was broken upon opening the package.The complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.  upon visual inspection of the photo, it was noticed that the anchor is off from the inserter and held in place by the suture. no estructural anomalies were noticed on the anchor.The complaint reported was confirmed.The photo do not provide enough evidence to determine root cause.Hands on analysis should provide the evidence necessary to confirm the root cause.The possible root cause for the reported failure can be attributed to transportation.However, this cannot be conclusive determined.  a manufacturing record evaluation was performed for the finished device [l302181] number, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).
 
Event or Problem Description
It was reported by affiliate via complaint submission tool that during an unknown procedure the microqa+w/#4oc(c1) was broken upon opening the package.The procedure was completed with another unit.No patient consequence and no surgical delay was reported.No additional information was provided.Additional information provided by the affiliate reported the device packaging was not damaged and the product was sealed upon receipt at the site.The affiliate also reported the lot number of the device as l302181.

Brand Name
MICROQA+W/#4OC(C1)
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10049645
Report Number1221934-2020-01365
Device Sequence Number3292724
Product Code HWC
UDI-Device Identifier10886705001873
UDI-Public10886705001873
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K080352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model Number212041
Device Catalogue Number212041
Device Lot NumberL302181
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2020
Initial Report FDA Received Date05/12/2020
Patient Sequence Number1